# SDR PCAA0110128

- Difficulty date: October 28, 2001
- Submitted: October 30, 2001
- Operation: Air carrier
- Aircraft: N820EX
- Make and model: Dhav DHC8102
- Aircraft serial: 019
- Aircraft time: 32,279 hours, 35,162 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT SEVERAL FLOOR PATH EMERGENCY LIGHTS FOUND TO BE INOPERATIVE ON LEFT SIDE.  NEW VISTA EMERGENCY LIGHT JUMPER INSTALLED AT SEATS 4AC.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
